MathSciNet Relay Station
MathSciNet bibliographic data
MR1399954 11K65 (11N64)
Laurinčikas, Antanas On the distribution of complex-valued multiplicative functions. J. Théor. Nombres Bordeaux 8 (1996), no. 1, 183–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement